# SDR UPS09554684

- Difficulty date: January 22, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON FWD AND AFT SLEEVE BOLT HOLE SHOW CRACK INDICATIONS.  REMOVED BTH FWD/AFT SLEEVE BLT HOLES TO REMOVE CRACK, HOLE DIA AFTER REAM PER EO757-5410-17144 0.7815" HFEC IAW 757NTM51-00-16 PT6.  NO CRACK FOUND (ROTO PROBE) REMOVED FWD/AFT SLEEVE BLT HOLES 4 LOC TO .889 INCH IAW 757-5454-27-A1833 SUB TO FABSHOP FOR FREEZE PLUGS 311N5023-2.  COMPLY WITH MAE EA757-5454-27-A1833 02/07/09 AND UPS757-5450-32233-A 02/09/09.
